# SDR SWAA2017022712119

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 36,576 hours, 18,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS AND CIRCUIT BOARD DAMAGED.    R & R THE LIGHT ASSEMBLY IAW MM.
